Srihari Govindan
Srihari Govindan
Verified email at rochester.edu
Title
Cited by
Cited by
Year
A global Newton method to compute Nash equilibria
S Govindan, R Wilson
Journal of Economic Theory 110 (1), 65-86, 2003
2202003
On forward induction
S Govindan, R Wilson
Econometrica 77 (1), 1-28, 2009
892009
Computing Nash equilibria by iterated polymatrix approximation
S Govindan, R Wilson
Journal of Economic Dynamics and Control 28 (7), 1229-1241, 2004
742004
A short proof of Harsanyi's purification theorem
S Govindan, PJ Reny, AJ Robson
Games and Economic Behavior 45 (2), 369-374, 2003
462003
Direct proofs of generic finiteness of Nash equilibrium outcomes
S Govindan, R Wilson
Econometrica 69 (3), 765-769, 2001
442001
Essential equilibria
S Govindan, R Wilson
Proceedings of the National Academy of Sciences of the United States of …, 2005
382005
Equivalence and invariance of the index and degree of Nash equilibria
S Govindan, R Wilson
Games and Economic Behavior 21 (1-2), 56-61, 1997
381997
On the generic finiteness of equilibrium outcome distributions in game forms
S Govindan, A McLennan
Econometrica 69 (2), 455-471, 2001
352001
Sufficient conditions for stable equilibria
S Govindan, RB Wilson
Theoretical Economics 1 (2), 167-206, 2006
332006
Perfect equilibrium and lexicographic beliefs
S Govindan, T Klumpp
International Journal of Game Theory 31 (2), 229-243, 2003
332003
Structure theorems for game trees
S Govindan, R Wilson
Proceedings of the National Academy of Sciences 99 (13), 9077-9080, 2002
332002
Refinements of Nash equilibrium
S Govindan, R Wilson
Available at SSRN 772081, 2005
312005
Competition for a majority
P Barelli, S Govindan, R Wilson
Econometrica 82 (1), 271-314, 2014
272014
A decomposition algorithm for n-player games
S Govindan, R Wilson
Economic Theory 42 (1), 97-117, 2010
252010
Axiomatic Equilibrium Selection for Generic Two‐Player Games
S Govindan, R Wilson
Econometrica 80 (4), 1639-1699, 2012
202012
Stability and the chain store paradox
S Govindan
Journal of Economic Theory 66 (2), 536-547, 1995
191995
An equivalent definition of stable equilibria
S Govindan, JF Mertens
International Journal of Game Theory 32 (3), 339-357, 2004
172004
Maximal stable sets of two-player games
S Govindan, R Wilson
International Journal of Game Theory 30 (4), 557-566, 2002
172002
Uniqueness of the index for Nash equilibria of two-player games
S Govindan, R Wilson
Economic Theory 10 (3), 541-549, 1997
171997
Global Newton method for stochastic games
S Govindan, R Wilson
Stanford University Graduate School of Business Research Paper, 2008
152008
The system can't perform the operation now. Try again later.
Articles 1–20